# SDR HYIA12140

- Difficulty date: October 19, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: S2728175600402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SPRING TAB LEVER SUPPORT ASSEMBLY CORRODED.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED IN ACCORDANCE WITH SRM.
